Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
Sign in to follow this  
Followers 0
aboutagirl

Citalopram Increased Dosage - 20mg To 30mg

4 posts in this topic

Posted

Advertisement

Hey everyone,

I've been taking 20mg of citalopram for almost a month now and I've really noticed a change in my emotions, I feel a lot more levelled out, but I'm still getting bad anxiety in the mornings/throughout the day and some days I feel very low and a bit hopeless... so my doc has put me up to 30mg, which I'll start taking this week. I was just wondering if anyone has done the same and whether they saw any noticable improvement with it?

Cheers,

Laura

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

Hi and Welcome to DF Laura

Often an increase can help a fair bit, but you may get some side effects for a few weeks from the increase.

I hope the increase goes well for you.

Trace

Share this post


Link to post
Share on other sites

Posted

Hi Aboutagirl,

My doctor started me on 20mg of citalopram earlier this year and you're right it does help ease the depression and my anxiety level is not too bad as it use to be. Then I hit a little rut where my depression was slowly creeping in so she increased my dose to 40mg. It's been a month and for the first time in my life I have not crashed big time, I no longer hide and sleep all day -oh and I can handle the stressors my mother gives me.

So yeah hang in there, it got better for me so I'm sure you will too.

Peace out

Shio

Share this post


Link to post
Share on other sites

Posted

Thanks guys,

Yeah the side effects are coming back again, mental tiredness and dry mouth, and I don't think my mood has changed that much since I started the increase (almost a week ago), I seem to have plateauted a bit... but I'm hoping it'll kick in soon :)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0